RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Mosc. Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Mosc. Math. J., 2003, том 3, номер 1, страницы 97–103 (Mi mmj78)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Set-theoretical solutions to the Yang–Baxter relation from factorization of matrix polynomials and $\theta$-functions

A. V. Odesskii

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Аннотация: New set-theoretical solutions to the Yang–Baxter Relation are constructed. These solutions arise from the decompositions “in different order” of matrix polynomials and $\theta$-functions. We also construct a “local action of the symmetric group” in these cases, generalizations of the action of the symmetric group $S_N$ given by the set-theoretical solution.

Ключевые слова и фразы: Yang–Baxter relation, set-theoretical solution, local action of the symmetric group, matrix polynomials, matrix $\theta$-functions.

Полный текст: http://www.ams.org/.../abst3-1-2003.html
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

MSC: 81R50
Статья поступила: 2 ноября 2001 г.; исправленный вариант 8 апреля 2002 г.
Язык публикации: английский

Образец цитирования: A. V. Odesskii, “Set-theoretical solutions to the Yang–Baxter relation from factorization of matrix polynomials and $\theta$-functions”, Mosc. Math. J., 3:1 (2003), 97–103

Цитирование в формате AMSBIB
\RBibitem{Ode03}
\by A.~V.~Odesskii
\paper Set-theoretical solutions to the Yang--Baxter relation from factorization of matrix polynomials and $\theta$-functions
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 1
\pages 97--103
\mathnet{http://mi.mathnet.ru/mmj78}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1996805}
\zmath{https://zbmath.org/?q=an:1052.81050}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmj78
  • http://mi.mathnet.ru/rus/mmj/v3/i1/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Borodin A., “Isomonodromy transformations of linear systems of difference equations”, Ann. of Math. (2), 160:3 (2004), 1141–1182  crossref  mathscinet  isi
    2. Adler V.E., Bobenko A.I., Suris Yu.B., “Geometry of Yang–Baxter maps: pencils of conics and quadrirational mappings”, Comm. Anal. Geom., 12:5 (2004), 967–1007  crossref  mathscinet  zmath  isi
    3. Gelfand I., Retakh V., Serconek S., Wilson R., “On a class of algebras associated to directed graphs”, Selecta Math. (N.S.), 11:2 (2005), 281–295  crossref  mathscinet  zmath  isi
    4. Odesskii A.V., Sokolov V.V., “Compatible Lie brackets related to elliptic curve”, J. Math. Phys., 47:1 (2006), 013506, 14 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Maldonado C., Mombelli J.M., “On braided groupoids”, J. Algebra, 307:2 (2007), 677–694  crossref  mathscinet  zmath  isi
    6. Retakh V., Serconek Sh., Wilson R.L., “Construction of some algebras associated to directed graphs and related to factorizations of noncommutative polynomials”, Lie Algebras, Vertex Operator Algebras and their Applications, Contemporary Mathematics Series, 442, 2007, 201–219  crossref  mathscinet  zmath  isi
  • Moscow Mathematical Journal
    Просмотров:
    Эта страница:204
    Литература:30

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019